MathSciNet Relay Station
MathSciNet bibliographic data
MR563562 47D30 (46B20 46B22 47D15)
Heinrich, Stefan Closed operator ideals and interpolation. J. Funct. Anal. 35 (1980), no. 3, 397–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement